# SDR YENA2025060200552

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 6,984 hours, 1,041 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) 'ENG 2 IGN B FAULT ( IGNITION SYSTEMS B) SYSTEM B ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
